# SDR GLBA2001020

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 11,866 hours, 16,745 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Inoperative
- Location: Nlg Actuator
- Part time: 6,344 hours, 7,754 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NOSE GEAR ANNUNCIATOR DID NOT ILLUMINATE WITH GEAR SELECT DOWN.  INSPECTED FOUND FAULTY ACTUATOR SWITCH.  REMOVED AND REPLACED ACTUATOR, OPS CHECKED SYSTEM GOOD.
